Works matching DE "MODULAR functions"
1
- Journal of Computer-Aided Molecular Design, 2006, v. 20, n. 10/11, p. 601, doi. 10.1007/s10822-006-9060-4
- Moustakas, Demetri T.;
- Lang, P. Therese;
- Pegg, Scott;
- Pettersen, Eric;
- Kuntz, Irwin D.;
- Brooijmans, Natasja;
- Rizzo, Robert C.
- Article
2
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 1, p. 308, doi. 10.1002/num.21905
- Mu, Lin;
- Wang, Xiaoshen;
- Wang, Yanqiu
- Article
3
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 7/8, p. 721, doi. 10.1007/s00170-004-2437-4
- Sun Yuwen;
- Guo Dongming;
- Jia zhenyuan;
- Wang Haixia
- Article
4
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 131, doi. 10.1007/s00373-004-0589-5
- Article
5
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 617, doi. 10.1007/s10958-014-1951-7
- Article
6
- Journal of Mathematical Sciences, 2014, v. 196, n. 5, p. 617, doi. 10.1007/s10958-014-1680-y
- Article
7
- Colloid Journal, 2003, v. 65, n. 6, p. 757, doi. 10.1023/B:COLL.0000009120.28054.f7
- Article
8
- Mathematics of Operations Research, 2008, v. 33, n. 3, p. 730, doi. 10.1287/moor.1080.0316
- Atamtürk, Alper;
- Muhong Zhang
- Article
9
- Mathematics of Operations Research, 2005, v. 30, n. 2, p. 441, doi. 10.1287/moor.1040.0130
- Article
10
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 291, doi. 10.1287/moor.22.2.291
- Carrizosa, Emjlio;
- Conde, Eduardo;
- Muñoz-Márquez, Manuel;
- Puerto, Justo
- Article
11
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 275, doi. 10.1287/moor.18.2.275
- Article
12
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 657, doi. 10.1287/moor.17.3.657
- Gowda, M. Seetharama;
- Pang, Jong-Shi
- Article
13
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 34
- Araoz D., Julián;
- Edmonds, Jack;
- Griffin, Victor J.
- Article
14
- KnE Social Sciences, 2019, v. 2019, p. 282, doi. 10.18502/kss.v3i23.5156
- Rochman, Yuli Agusti;
- Ratna Wati, Dwi Ana
- Article
15
- Operations Research Transactions / Yunchouxue Xuebao, 2022, v. 26, n. 1, p. 85, doi. 10.15960/j.cnki.issn.l007-6093.2022.01.006
- Article
16
- Fullerenes, Nanotubes & Carbon Nanostructures, 2006, v. 14, n. 2/3, p. 527, doi. 10.1080/15363830600666530
- Stankevich, Ivan V.;
- Chistyakov, Anatolii L.;
- Korlyukov, Alexandr A.
- Article
17
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 498, doi. 10.55730/1300-0098.3521
- TALIMIAN, Mozhgan;
- AZHINI, Mahdi;
- REZAPOUR, Shahram
- Article
19
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 118
- Article
20
- Optimization, 2008, v. 57, n. 2, p. 215, doi. 10.1080/02331930701779864
- Fajardo, M. D.;
- Lopez, M. A.;
- Puente, R.
- Article
21
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 719
- Article
22
- Research in Number Theory, 2019, v. 6, n. 1, p. N.PAG, doi. 10.1007/s40993-019-0180-z
- Article
23
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0146-6
- Ionica, Sorina;
- Kılıçer, Pınar;
- Lauter, Kristin;
- Lorenzo García, Elisa;
- Mânzăţeanu, Adelina;
- Massierer, Maike;
- Vincent, Christelle
- Article
24
- Research in Number Theory, 2018, v. 4, n. 2, p. 1, doi. 10.1007/s40993-018-0099-9
- Article
25
- Research in the Mathematical Sciences, 2024, v. 11, n. 2, p. 1, doi. 10.1007/s40687-024-00447-w
- Folsom, Amanda;
- Metacarpa, David
- Article
26
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00284-1
- Bringmann, Kathrin;
- Kaszian, Jonas;
- Milas, Antun;
- Nazaroglu, Caner
- Article
27
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00284-1
- Bringmann, Kathrin;
- Kaszian, Jonas;
- Milas, Antun;
- Nazaroglu, Caner
- Article
28
- Research in the Mathematical Sciences, 2021, v. 8, n. 1, p. 1, doi. 10.1007/s40687-021-00284-1
- Bringmann, Kathrin;
- Kaszian, Jonas;
- Milas, Antun;
- Nazaroglu, Caner
- Article
29
- Telecommunication Engineering, 2024, v. 64, n. 8, p. 1298, doi. 10.20079/j.issn.1001-893x.230601001
- Article
30
- Mathematical Structures in Computer Science, 2024, v. 34, n. 3, p. 211, doi. 10.1017/S0960129521000372
- Liu, Zhicheng;
- Chang, Hong;
- Ma, Ran;
- Du, Donglei;
- Zhang, Xiaoyan
- Article
31
- Radio Electronics, Computer Science, Control, 2022, n. 1, p. 58, doi. 10.15588/1607-3274-2022-1-7
- I., Prots’ko;
- O., Gryshchuk
- Article
32
- Radio Electronics, Computer Science, Control, 2021, n. 3, p. 42, doi. 10.15588/1607-3274-2021-3-4
- I., Prots’ko;
- N., Kryvinska;
- O., Gryshchuk
- Article
33
- Arabian Journal of Mathematics, 2018, v. 7, n. 4, p. 281, doi. 10.1007/s40065-018-0204-x
- Article
34
- Carpathian Journal of Mathematics, 2020, v. 36, n. 2, p. 277, doi. 10.37193/cjm.2020.02.11
- KHAMSI, MOHAMED AMINE;
- KUMAM, POOM;
- YUSUF, UMAR BATSARI
- Article
35
- Journal of Group Theory, 2013, v. 16, n. 4, p. 535, doi. 10.1515/jgt-2013-0005
- Article
36
- Journal of Group Theory, 2006, v. 9, n. 3, p. 307, doi. 10.1515/JGT.2006.020
- Article
37
- Journal of Group Theory, 2005, v. 8, n. 1, p. 43, doi. 10.1515/jgth.2005.8.1.43
- Article
38
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 2, p. 280, doi. 10.1017/S0004972723001454
- Article
39
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 1, p. 44, doi. 10.1017/S0004972724000339
- Article
40
- Bulletin of the Australian Mathematical Society, 2023, v. 108, n. 2, p. 331, doi. 10.1017/S0004972722001629
- Article
41
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 2, p. 325, doi. 10.1017/S0004972719000716
- Article
42
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 2, p. 317, doi. 10.1017/S0004972719000042
- DHARMADASA, H. KUMUDINI;
- MORAN, WILLIAM
- Article
43
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 413, doi. 10.1017/S0004972718001132
- HU, BIN;
- HUANG, JIANHONG;
- SKIBA, ALEXANDER N.
- Article
44
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 2, p. 233, doi. 10.1017/S0004972717000259
- GUO, WENBIN;
- SKIBA, ALEXANDER N.
- Article
45
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 384, doi. 10.1017/S0004972716001362
- Koo, Ja Kyung;
- Shin, Dong Hwa;
- Yoon, Dong Sung
- Article
46
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 125, doi. 10.1017/S0004972713000233
- Article
47
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 1, p. 113, doi. 10.1017/S0004972712000949
- AKBARBAGLU, I.;
- MAGHSOUDI, S.
- Article
48
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 177, doi. 10.1017/S0004972711002024
- NASR-ISFAHANI, RASOUL;
- SOLTANI RENANI, SIMA
- Article
49
- Bulletin of the Australian Mathematical Society, 2010, v. 83, n. 1, p. 50, doi. 10.1017/S0004972710001887
- Cummins, C. J.;
- Haghighi, N. S.
- Article
50
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 227, doi. 10.1017/S0004972708001147
- Mehdipour, M. J.;
- Nasr-Isfahani, R.
- Article